Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 262, NWS Tulsa, OK

May 2, 2006Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2006, 6:10 AM CDT for Sequoyah County, Oklahoma. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2006, 6:10 AM CDT (11:10 UTC)
Expired
May 2, 2006, 6:40 AM CDT
In force
30 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 32 km from the middle of the area, began a volume at 11:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 6:30 AM CDTHAIL 0.75Gans, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 1:02 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 892 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
892 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 021110
SVRTSA
OKC135-021200-
/O.NEW.KTSA.SV.W.0262.060502T1110Z-060502T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
610 AM CDT TUE MAY 2 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 700 AM CDT

* AT 607 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF SALLISAW...MOVING
  EAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SALLISAW...
  GANS...MULDROW...ROLAND...SHORT AND MOFFETT.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3537 9446 3537 9449 3534 9451 3535 9470
      3536 9473 3535 9481 3538 9486 3537 9489
      3541 9492 3542 9496 3553 9497 3557 9446
      3540 9444

$$
2 follow-up statements
000 
WWUS54 KTSA 021129
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
629 AM CDT TUE MAY 2 2006

OKC135-021200-
/O.CON.KTSA.SV.W.0262.000000T0000Z-060502T1200Z/
SEQUOYAH OK-
629 AM CDT TUE MAY 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR SEQUOYAH COUNTY...

AT 623 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR GANS...MOVING EAST
AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MULDROW...
COTTONWOOD...ROLAND...SHORT AND DORA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3537 9446 3537 9449 3534 9451 3535 9470
      3536 9473 3535 9481 3538 9486 3537 9489
      3541 9492 3542 9496 3553 9497 3557 9446
      3540 9444

$$
000 
WWUS54 KTSA 021140
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
640 AM CDT TUE MAY 2 2006

OKC135-021150-
/O.CAN.KTSA.SV.W.0262.000000T0000Z-060502T1200Z/
SEQUOYAH OK-
640 AM CDT TUE MAY 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR SEQUOYAH COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3537 9446 3537 9449 3534 9451 3535 9470
      3536 9473 3535 9481 3538 9486 3537 9489
      3541 9492 3542 9496 3553 9497 3557 9446
      3540 9444

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:35 AM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 2, 3:35 AM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
335 AM CDT TUE MAY 2 2006

.DISCUSSION...
ELEVATED CONVECTION GOT GOING SHORTLY AFTER MIDNIGHT AIDED BY A
40 KNOT LLJ OVER THE AREA. COMPLEX OF STORMS REMAINS ONGOING EARLY
THIS MORNING WITH SEVERAL STRONG/SEVERE STORMS RESULTING IN
SCATTERED HAIL REPORTS THROUGH THE NIGHT. SHOULD EVENTUALLY SEE
THESE STORMS BEGIN TO DIE DOWN LATER THIS MORNING AS LLJ WEAKENS.

FORECAST CONTINUES TO TREND TOWARD UNSETTLED WEATHER THROUGH MUCH
OF THE WEEK. GENERAL FLOW PATTERN WILL REMAIN FAIRLY ZONAL IN THE
MID/UPPER LEVELS WITH SEVERAL WEAK RIPPLES MOVING ACROSS THE AREA.
THIS MORNINGS ACTIVITY WILL POSSIBLY LEAVE A WEAK BOUNDARY BEHIND AS
A FOCUS FOR ADDITIONAL STORMS LATER TODAY...BUT BETTER FOCUS STILL
LIKELY TO BE A DEVELOPING DRYLINE TO THE WEST OF THE AREA BY LATER
THIS AFTERNOON.  STORMS THAT DEVELOP TO THE WEST THIS
AFTERNOON/EVENING ARE THEN EXPECTED TO FORM ANOTHER OVERNIGHT MCS
THAT WILL AFFECT THE AREA.

SAME GENERAL TREND THROUGH MUCH OF THE WEEK WITH SERIES OF UPPER
IMPULSES...COMBINING WITH MOIST/UNSTABLE AMS AND ANY RESIDUAL
BOUNDARIES TO RESULT IN THUNDERSTORM CHANCES EACH DAY AT LEAST
THROUGH FRIDAY. ALSO THE POTENTIAL FOR STRONG/SEVERE STORMS ABOUT
ANY DAY THIS WEEK. WILL STILL TRY TO REMAIN OPTIMISTIC...AND KEEP
THE UPCOMING WEEKEND DRY FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  65  81  59 /  20  50  50  50
FSM   84  65  83  61 /  20  50  50  50
MLC   85  67  83  63 /  20  50  30  50
BVO   83  65  80  56 /  20  50  50  50
FYV   81  62  76  57 /  20  50  50  50
BYV   81  63  77  57 /  20  50  50  50
MKO   82  64  80  60 /  20  50  50  50
MIO   84  63  78  55 /  20  50  50  50
F10   83  65  81  62 /  20  50  40  50
HHW   86  67  85  66 /  20  50  30  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM FORECASTER ID= 17
LONG TERM FORECASTER ID= 4
Hazardous weather outlook, May 2, 4:45 AM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
445 AM CDT TUE MAY 2 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
445 AM CDT TUE MAY 2 2006

...SEVERE THUNDERSTORM WATCH UNTIL 8 AM CDT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A STRONG LOW LEVEL JET WAS FEEDING MOISTURE INTO AND PRODUCING
LIFT OVER A BOUNDARY THAT WAS LOCATED FROM SOUTHEAST OKLAHOMA
INTO WESTERN ARKANSAS.  ENOUGH ELEVATED INSTABILITY HAS BEEN
PRESENT FOR SCATTERED SHOWERS AND THUNDERSTORMS.  LARGE HAIL HAS
BEEN REPORTED WITH SOME OF THESE STORMS AND WILL CONTINUE TO BE
POSSIBLE FOR THE DURATION OF THE WATCH.

AS THE DAY PROGRESSES...THIS MORNINGS STORMS WILL MOVE OFF TO
THE EAST AND WEAKEN.  THE BOUNDARY WILL WEAKEN AND DISSIPATE AS
WELL.  SOUTH WINDS WILL DEVELOP AND FEED ADDTIONAL MOISTURE INTO
THE AREA.  THUNDERSTORMS ARE EXPECTED TO DEVELOP OUT WEST THIS
AFTERNOON AND COULD MOVE INTO THE AREA LATER TODAY. SEVERE WEATHER
MAY OCCUR WITH THESE STORMS AS WELL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
INTENSE INSTABILITY WILL REMAIN OVER THE AREA DURING MUCH OF THE
REMAINDER OF THE WORK WEEK.  A COLD FRONT WILL TRY TO EDGE ITS
WAY INTO THE AREA LATE WEDNESDAY AND WILL LIE SOMEWHERE ACROSS
THE AREA THURSDAY AND FRIDAY PROVIDING A FOCUS FOR SEVERE
THUNDERSTORMS.  THE COLD FRONT WILL PUSH FAR ENOUGH TO THE
SOUTH AND EAST OF THE AREA BY EARLY SATURDAY FOR MUCH OF THE
UPCOMING WEEKEND TO BE DRY.  RETURN FLOW WILL START AGAIN
SUNDAY WITH THUNDER ONCE AGAIN ENTERING THE FORECAST.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY ON ONE OR MORE DAYS DURING
THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 2, 4:45 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
445 AM CDT TUE MAY 2 2006

OKZ076-021030-
LE FLORE OK-
445 AM CDT TUE MAY 2 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 AM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE

AT 445 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF MUSE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BIG CEDAR AND MUSE.

A LARGE PORTION OF SOUTHERN LE FLORE COUNTY WILL BE AFFECTED BY
THESE STORMS THROUGH 530 AM CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, May 2, 4:58 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
458 AM CDT TUE MAY 2 2006

OKZ074-076-021045-
HASKELL OK-LE FLORE OK-
458 AM CDT TUE MAY 2 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL AND NORTHERN LE FLORE

AT 458 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF MCCURTAIN...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...MC CURTAIN...
POTEAU...SHADY POINT...MILTON...PANAMA AND BOKOSHE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, May 2, 5:11 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 AM CDT TUE MAY 2 2006

OKZ068-021100-
CHEROKEE OK-
511 AM CDT TUE MAY 2 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTY:

IN EAST CENTRAL OKLAHOMA
     SOUTHERN CHEROKEE

AT 511 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES WEST OF COOKSON...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...COOKSON.

A LARGE PORTION OF SOUTHERN CHEROKEE COUNTY WILL BE AFFECTED BY
THESE STORMS THROUGH 600 AM CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, May 2, 5:33 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 AM CDT TUE MAY 2 2006

ARZ002-011-021130-
CARROLL AR-MADISON AR-
533 AM CDT TUE MAY 2 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     SOUTHERN CARROLL AND NORTHERN MADISON

AT 533 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEST...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...BERRYVILLE...METALTON...RUDD...CABANAL...RULE...
FORUM...BEST...CLIFTY AND ROCKHOUSE.

A LARGE PORTION OF CARROLL AND MADISON COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 630 AM CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, May 2, 5:54 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
554 AM CDT TUE MAY 2 2006

OKZ073-021145-
PITTSBURG OK-
554 AM CDT TUE MAY 2 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 AM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     PITTSBURG

AT 554 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF MCALESTER...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...MCALESTER...ALDERSON...KREBS...
BLOCKER...FEATHERSTON AND QUINTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, May 2, 6:00 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
600 AM CDT TUE MAY 2 2006

OKZ072-021130-
SEQUOYAH OK-
600 AM CDT TUE MAY 2 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTY:

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

AT 600 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTH OF VIAN...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...SALLISAW...GANS...
MULDROW...ROLAND...MC KEY...VIAN...BRUSHY...SHORT AND DORA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 12:40 AM CDTSevere Thunderstorm WarningTSAOkfuskee52 min
May 2, 12:44 AM CDTSevere Thunderstorm WarningTSAHaskell61 min
May 2, 1:11 AM CDTSevere Thunderstorm WarningTSAMuskogee49 min
May 2, 1:13 AM CDTSevere Thunderstorm WarningTSAOkmulgee62 min
May 2, 1:27 AM CDTSevere Thunderstorm WarningTSAMcIntosh63 min
May 2, 2:05 AM CDTSevere Thunderstorm WarningTSAWagoner16 min
May 2, 2:08 AM CDTSevere Thunderstorm WarningTSACherokee67 min
May 2, 2:10 AM CDTSevere Thunderstorm WarningTSAOkfuskee80 min
May 2, 2:13 AM CDTSevere Thunderstorm WarningTSAAdair47 min
May 2, 2:17 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg73 min
May 2, 2:26 AM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah64 min
May 2, 2:54 AM CDTSevere Thunderstorm WarningTSAAdair51 min
May 2, 3:09 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer66 min
May 2, 3:50 AM CDTSevere Thunderstorm WarningTSAWagoner40 min
May 2, 4:27 AM CDTSevere Thunderstorm WarningTSAWagoner28 min
May 2, 4:53 AM CDTSevere Thunderstorm WarningTSAMuskogee24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.